It is currently Fri Aug 18, 2017 3:18 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Should I Jump?
PostPosted: Sat Nov 19, 2011 7:19 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 3:05 pm
Posts: 60
Hey, guys. I need your help and experience. For the past month I have been on this dosing routine: day 1: 1mg, day 2: .5mg, day 3: .5mg then repeat the routine. By day 2 and especially by day 3 I start experiencing headache, anxiety, flu-like symptoms, and diarrhea. I think I'm in withdrawal. These symptoms just started 2 weeks ago. I go to my sub doc this week. Would titrating further prolong my withdrawal? Is it time to jump? I know some of you titrated lower prior to jumping. Did anyone else experience wd symptoms on .5mg? What did you do for it? Is my current dosing schedule too high to jump to be as comfortable as possible? I am a wimp and pray that full withdrawal will not be worse than this.

Thanks for your help!
Sherry


Top
 Profile  
 
 Post subject:
PostPosted: Sun Nov 20, 2011 3:08 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 12, 2010 12:43 am
Posts: 1019
Location: Buffalo New York
My best advice is talk to you DR and see what they say. Also listen to your body bc it might be telling you something.

_________________
Yes these drugs saved our life's. But does that mean we have to give the rest of our life to these drugs?


Top
 Profile  
 
 Post subject:
PostPosted: Sun Nov 20, 2011 3:22 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
It sounds to me like you could slow your taper down a bit. Instead of 1, 0.5, and 0.5; I'd do 1, 0.5, 1, 0.5, 1, 0.5 until you're more stable. Like I said, it's going to be slower, but it should be more comfortable. Listen to your body and I'd say your body is telling you you're dropping your dose too quickly. But this is just my opinion, and I haven't tapered. It's just based on what I've learned about tapering. Good luck and keep us posted on how you're doing. :)

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group